MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4
Model Number 863283
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 reporting institution phone # (b)(6).E1 reporter phone # a philips remote service engineer (rse) assisted the customer remotely.The customer requested replacement parts to resolve the issue.A speaker assembly was shipped to the customer's site to resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
It was reported the suresigns vs4 displays the technical alarm "speaker fault".It is unknown if the device produced sound.The device was not in use on a patient at the time of the event, there was no patient involvement.

Brand Name
SURESIGNS VS4
Common Device Name
SURESIGNS VS4
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22467806
Report Number1218950-2025-000391
Device Sequence Number15429878
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown